RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 2, Pages 308–324 (Mi izv1803)  

This article is cited in 6 scientific papers (total in 6 papers)

Dense orbits with two ends

D. N. Akhiezer


Abstract: In this paper almost transitive actions of linear algebraic groups $G$ are studied on complete normal manifolds $X$ defined over the field of complex numbers. Such actions are completely described in cases when the complement in $X$ of an open orbit is disconnected or contains an isolated point. As a preliminary, all homogeneous spaces of $G$ having two Freudenthal ends are found.
Bibliography: 16 titles.

Full text: PDF file (1848 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:2, 293–307

Bibliographic databases:

UDC: 513.6
MSC: 20G20, 57E25
Received: 24.10.1975

Citation: D. N. Akhiezer, “Dense orbits with two ends”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977), 308–324; Math. USSR-Izv., 11:2 (1977), 293–307

Citation in format AMSBIB
\Bibitem{Akh77}
\by D.~N.~Akhiezer
\paper Dense orbits with two ends
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 2
\pages 308--324
\mathnet{http://mi.mathnet.ru/izv1803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=472848}
\zmath{https://zbmath.org/?q=an:0373.14016|0378.14009}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 2
\pages 293--307
\crossref{https://doi.org/10.1070/IM1977v011n02ABEH001714}


Linking options:
  • http://mi.mathnet.ru/eng/izv1803
  • http://mi.mathnet.ru/eng/izv/v41/i2/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Akhiezer, “On the concept of the rank of a spherical homogeneous space”, Russian Math. Surveys, 43:5 (1988), 205–206  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Giuliana Gigante, “Hyperbolicity outside a compact set and homogeneous spaces”, Annali di Matematica, 176:1 (1999), 73  crossref  mathscinet  zmath
    3. Kishimoto T., Prokhorov Yu., Zaidenberg M., “Group Actions on Affine Cones”, Affine Algebraic Geometry: the Russell Festschrift, CRM Proceedings & Lecture Notes, 54, eds. Daigle D., Ganong R., Koras M., Amer Mathematical Soc, 2011, 123–163  isi
    4. I. V. Arzhantsev, M. G. Zaidenberg, K. G. Kuyumzhiyan, “Flag varieties, toric varieties, and suspensions: Three instances of infinite transitivity”, Sb. Math., 203:7 (2012), 923–949  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Ahmadi S.R., Gilligan B., “Complexifying Lie Group Actions on Homogeneous Manifolds of Non-Compact Dimension Two”, Can. Math. Bul.-Bul. Can. Math., 57:4 (2014), 673–682  crossref  isi
    6. Ahmadi R., Gilligan B., “Classification of Kahler Homogeneous Manifolds of Non-Compact Dimension Two”, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 17:4 (2017), 1231–1254  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:239
    Full text:77
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020